# SDR SWAA2022121681325

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 47,675 hours, 28,928 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER HAS A 3 INCH CRACK LOCATED IN L/H WHEEL WELL FWD WALL BETWEEN LBL 24.92 AND 31.83 STARTING APPROXIMATELY 16 INCHES FROM BOTTOM ON WHEEL WELL.   APPLIED INTERIM SEAL TO FORWARD SIDE OF CRACK  IAW 37.7-0602 PAGE 101 AND SRM 57-10-10-1A-2.
